WWYD? Pain med---or Klonopin?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hopeisreal
Regular Member


Date Joined Sep 2007
Total Posts : 345
   Posted 10/1/2007 1:51 PM (GMT -7)   
confused  I have GI pain--and I think it's making my muscles spasm.  Which, in turn, makes me all anxious and panicky b/c I don't know what it is...... (I have anxiety b/c of the pain---illness makes me very anxious).
 
SO---here are my choices:
 
1)  take Tramadol for the pain (I guess it is a narcotic)---my Primary MD prescribed it for the pains I have been getting with my back-----but, my abdomin has been really buggin me.
 
2)  take Klonopin for the anxiety--and hope it takes away my pain too!
 
I don't take either of these meds on a regular basis---PRN----but, can't take them together b/c they may have nasty side effects...
 
So--do I take care of the pain---or my anxiety!
 
I can't believe I am even at this stage in my life! 
 
OMG!  (SIGH)!
 
Thanks!

TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 10/1/2007 2:14 PM (GMT -7)   
Hey hope. In my opinion, I think the answer is somewhat simple...what bothers you more? The pain or the anxiety? Me personally, I can deal with pain above anxiety, so I would personally take the Klonopin. But, that's just me.

I wish you didn't have to feel like this. I too get nervous at the thought of illness, so I know what you are feeling.

I hope you feel better soon, hun!

(((((HUGS)))))
Dealing with panic and anxiety for 8 years off and on...right now more on than off.  Major health anxiety as well!
 
New found issues with agoraphobia...working on that too.
 
I am NOT weak, I am just down right now.  I am doing what it takes to get my life back!!!
 
Best Wishes to all...Tammy


hopeisreal
Regular Member


Date Joined Sep 2007
Total Posts : 345
   Posted 10/1/2007 3:29 PM (GMT -7)   
Aw, thanks Tammy for your response!  It's weird--b/c I don't know which one is bugging me more! eyes    I was just telling my therapist---I feel like the "what comes first--the chicken or the egg" sometimes about this stinky pain/anxiety/panic!  It's becoming blurry for me now!
 
Now, after I go to the GI guy---and he tells me what's happening (or not)--then, I can "move on" and KNOW that it's anxiety/panic---but, until then, I just feel that it's the pain/illness that makes me anxious! eyes confused
 
Maybe I should flip a coin! LOL-- mad   SIGH!

TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 10/1/2007 5:55 PM (GMT -7)   
You are so right about which came first, the chicken or the egg. LOL. I am so sorry you are going through this, and that you are so confused. I hope you can get some relief soon...with your GI guy!!!
Dealing with panic and anxiety for 8 years off and on...right now more on than off.  Major health anxiety as well!
 
New found issues with agoraphobia...working on that too.
 
I am NOT weak, I am just down right now.  I am doing what it takes to get my life back!!!
 
Best Wishes to all...Tammy


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/1/2007 9:40 PM (GMT -7)   

Hello and I am sorry your having problems.  I would like to suggest the medication for anxiety.  First of all the pain med was not prescribed for your stomach problems and Tramadol can be hard on your GI tract. Also you are masking your symptoms by covering abdominal pain with the med.  You maybe want to see if decreasing the anxiety decreases the pain.

Just my 2 cents worth.  I understand too about which came first.  I have that same issue with Anxiety and Depression.................which came first.

Gentle Hugs to you.


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you canโ€™t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.โ€ 
~Rosalyn Carter

 


hopeisreal
Regular Member


Date Joined Sep 2007
Total Posts : 345
   Posted 10/2/2007 4:19 AM (GMT -7)   
thanks Kitt and Tammy---yesterday, I decided NOT to take anything---but, today--I am going to take the Klonopin. I am just a wreck over these stomach pains----constipation, abdominal pain, bloody stool! I am also thinking that some of these meds are making my abdomin like this---I didn't have these symptoms before I started taking the meds for pain, or GERD! Now, I do!

Thanks for your input---:)
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 5:27 PM (GMT -7)
There are a total of 2,731,852 posts in 300,973 threads.
View Active Threads


Who's Online
This forum has 151131 registered members. Please welcome our newest member, veris.
315 Guest(s), 9 Registered Member(s) are currently online.  Details
Krimpet ๐Ÿ”, mg004f, Tnmproject, CompositionNotebook, Xmaslover, Girlie, Huddie, kcsmith72, Tim Tam


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer